Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 58738, 22 pages
http://dx.doi.org/10.1155/IJMMS/2006/58738

The probability of large deviations for the sum functions of spacings

Ghulam Ishaq Khan Institute of Engineering Sciences and Technology, Swabi Topi-23460, N.W.F.P., Pakistan

Received 16 March 2004; Revised 23 November 2005; Accepted 28 November 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sherzod Mira'zam Mirakhmedov, “The probability of large deviations for the sum functions of spacings,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 58738, 22 pages, 2006. https://doi.org/10.1155/IJMMS/2006/58738.